Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Focal seizures upon stopping the celexa. Takes aspirin while getting chest pain. On gabapentin, trazodone and cyclobenzapur

I have been on celexa for the last 4 yr s. I ve noticed that sometimes if I ve had to stop taking celexa for a while,(for medicade reasons) I seem to have these things like (focal) seizures, that I looled up on the internet last nite. I also, take Gabapentin,Trazo-done,Cyclobenzapr,Simivastatin,Lantis Insulin, Humilin R Insluin Metformin,Norco 10-325 ??? and also, 81 mg. asprin only when I have chest pain. I m really concerened about these focal siziures, and would like to know if being off the celexa could cause this, or is there another one of the medicines that could be causing this????
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You have been using CELEXA since 4 years, and stopped suddenly. you got like focal seizures. besides you was using many drugs including insulin.
Of course celexa have many withdrawl symptoms if stopped abruptly, they are anxiety, dizziness, fatigue, tremors, hallucinations, muscle and joint pains, fever, abdominal discomfert, and so many. So if at all it is to be stopped, it should be stopped very slowly.
The alternative if your doctor prefers is DEPREX it is a combination of natural ingrdients, with some homeopathy mmedicines. even other wise there are so many allopathic drugs with lesser side effects.
Wishing for a comfertable recovery.
Best regards.
Answered: Sat, 4 May 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor